# SDR ASAA2014061208176

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,604 hours, 8,279 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON GROUND, MISSING SAT SELECTION ON MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE.  AFTER A MOMENTARY DELAY, SAT PROMPT WAS DISPLAYED.  THIS OCCURRED DURING POWER TRANSFER FROM GROUND POWER TO APU POWER.   ACFT GROUNDED.  OPS NORMAL.
